Affordable Access

On Constrained Dual Recoverability Theorems

Authors
Disciplines
  • Economics

Abstract

In a recent paper ["Paretian Welfare Judgements and Bergsonian Social Choice," Economic Journal, Vol. 109, 1999, pp. 204-220], Suzumura proposed a possible way of relating the two schools of "new" welfare economics. According to his proposal, the logical possibility of the Paretian "new" welfare economics can be reduced to the constrained dual choice-functional recoverability of the Pareto-compatible Bergson-Samuelson social welfare ordering by means of the Pareto-compatible and consistent sub-relations thereof. He also identified the necessary and sufficient condition for this crucial property to hold. However, he posed but left open the problem of the constrained dual choice-functional recoverability of the Pareto-compatible Bergson-Samuelson social welfare ordering by means of the Pareto-compatible and transitive sub-relations thereof. The first purpose of this paper is to settle this open question. The second purpose of this paper is to pose and settle related problems of the constrained dual relational recoverability of the Pareto-compatible Bergson-Samuelson social welfare ordering by means of the Pareto-compatible and either consistent or transitive sub-relations thereof.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On constrained dual recoverability theorems

on Mathematical Social Sciences Jan 01, 2003

About dual cube theorems

on Topology and its Applications Jan 01, 2004

On duality theorems

on Linear Algebra and its Applica... Jan 01, 1981
More articles like this..